# SDR EE4Y20120326145

- Difficulty date: March 26, 2012
- Submitted: March 29, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 21,245 hours, 10,136 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Anchor Fitting
- Part number: D57259162001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE RT MLG RETRACTION ANCHORAGE FITTING LOWER FACE AND BORE WITH CORROSION.  DAMAGED PART WAS REPAIR IAW REPAIR GUIDELINES, UNDER THE NON ROUTINE ITEM: WO A1A079, SUBJOB 1, ITEM 104.
